# SDR AALA2019030649015

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 52,261 hours, 6,271 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Condition: Malfunctioned
- Location: Adc I/O
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN UNCOMMANDED LEFT AUTOTHROTTLE DISCONNECT WITH EICAS MESSAGE FOUR HOURS INTO FLIGHT.  THE FMC DUMPED ALL INFORMATION DURING APPROACH.  MAINTENANCE TROUBLESHOT THE ISSUE AND FOUND THE LEFT AIMS CABINET INPUT-OUTPUT MODULE TO BE FAULTY.  REMOVED AND REPLACED THE LEFT AIM MODULE IAW AMM 31-41-11. OPS TESTED NORMAL.
